Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My most BIZARRE SIDE effect. What is/was YOURS

Posted by Incubusfan on March 7, 2009, at 12:01:13

In reply to Re: My most BIZARRE SIDE effect. What is/was YOURS myco, posted by raisinb on March 6, 2009, at 23:41:29

> I have had a few. Wellbutrin made me love, love, love everything I saw or read. I thought insurance commercials were brilliant. I still have friends who won't trust my movie recommendations anymore ;)

That's a BAD thing? I would love to feel like that, at least I think so :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Incubusfan thread:884163
URL: http://www.dr-bob.org/babble/20090304/msgs/884248.html